# SDR SWIA200718403

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 19,629 hours, 28,412 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80055711
- Part serial: 411
- Condition: Malfunctioned
- Part time: 10,984 hours, 15,780 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIREBELL, ACCOMPANIED WITH INTERMITTENT MAP LIGHTS.  REPLACED AURAL WARNING UNIT IAW MM 31-53-02, OPS CK GOOD.
